MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 7; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 7; CEMENTLESS HIP STEM
Catalog Number 01.18.407
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 march 2019.Lot 182535: (b)(4) items manufactured and released on 29-aug-2018.Expiration date: 2023-08-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event [complaint (b)(4) (mdr 2019-00045)].Clinical evaluation performed by medical affairs manager: intraoperative femoral fractures are known possible adverse events of total hip replacements, described and quantified in literature.They mainly depend on bone morphology and mechanical properties.In this case, there is no reason to suspect a malfunctioning device.
 
Event or Problem Description
Right after the primary surgery the patient continued to complain of pain.The surgeon performed a post op x-ray and found that the femur was fractured.The surgeon then, on the same day, performed a revision to replace the head, stem and then cabled the fracture.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 7
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8408124
Report Number3005180920-2019-00139
Device Sequence Number389786
Product Code LZO
UDI-Device Identifier07630040720069
UDI-Public07630040720069
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2023
Device Catalogue Number01.18.407
Device Lot Number182535
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2019
Initial Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;